MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWINFIX ULTRA TI 4.5 W/2 UB (WH & BLUE); FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TWINFIX ULTRA TI 4.5 W/2 UB (WH & BLUE); FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 72202893
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that part of the anchor broke, so the anchor came out of the bone.It is unknown whether there was a back up available to complete the procedure and no delay or patient injuries were reported.
 
Additional Manufacturer Narrative
The reported 4.5 twinfix ultra ti, intended for use in treatment, was not returned for evaluation.A relationship between the product and reported incident cannot be established as the product has not been returned and the pertinent clinical details have not been provided.From the information provided, the anchor broke, causing loss of fixation.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
TWINFIX ULTRA TI 4.5 W/2 UB (WH & BLUE)
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8501499
Report Number1219602-2019-00412
Device Sequence Number11253450
Product Code MBI
UDI-Device Identifier03596010652287
UDI-Public03596010652287
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K100159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202893
Device Lot Number2018736
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1